# SDR C2XA08ON065

- Difficulty date: January 9, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N14203
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500964
- Aircraft time: 3,878 hours, 2,109 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 32 - OKC TO OKC - FLIGHT CREW REPORTED FLAP FAIL 0 DEGREE LANDING, ALSO DECLARED EMERGENCY UPON LANDING WHERE ACFT LANDED SAFELY AND NO INCIDENTS.  CONTRACT MX AAR AIRCRAFT SERVICES RESET FLAP SYSTEMS,OPERATIONALLY CHECKED SEVERAL TIME SATISFACTORY.  A/C WAS RELEASED TO RETURN FOR SERVICE.
